# SDR AU980501

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 05121871
- Condition: Cracked
- Location: Fuselage
- Component: 05121872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOORPOST CHANNELS P/N 0512187-1 AND P/N 512187-2 CRACKED.
